# SDR CALA2023112003442

- Difficulty date: November 9, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311086620203
- Condition: Damaged
- Location: Lh Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINDSHIELD SIDE POST UPPER ATTACHMENT HAS 3 FASTENER HOLES WITH CRACK INDICATIONS HOLE A FWD OTBD HOLE B FWD INBD HOLE C AFT INBD MARKED WITH DOTS RESPECTIVELY.  REPAIRED HOLE A FWD OTBD, HOLE B FWD INBD, HOLE C AFT INBD AT L/ NO CRACKS FOUND. FINAL HOLE SIZE WITHIN LIMITS PER SRM 51-44-11/ REAMED HOLE C FROM .1860 TO .2175, MAX FINAL DIMENSION PER TABLE H SIDE POST UPPER ATTACHMENT IAW A319 SRM 51-44-11/001 TABLE 9 & 1 001. REAMED HOLE B FROM .1860 TO .1990 MAX FINAL DIMENSION PER T 100.2185. PERFORMED ROTO INSPECT AT HOLE C IAW NTM 51-10-01. NO 0. REAMED HOLE A FROM .1860 TO .1990, MAX FINAL DIMENSION PER TA ABLE 90.2028. PERFORMED ROTO INSPECT IAW NTM 51-10-01. NO CRACKS CRACKS FOUND. FINAL HOLE SIZE WITHIN LIMITS PER SRM 51-44-11/00 BLE 90.2028. PERFORMED ROTO INSPECT AT HOLE A IAW NTM 51-10-01. FOUND. FINAL HOLE SIZE WITHIN LIMITS PER SRM 51-44-11/001. 1.
